# SDR FDEA201211214118

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 89,001 hours, 29,749 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 90421001
- Part serial: 185
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 86,292 hours, 28,290 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASSING 10,000 FT, RED FIRE LIGHT IN FUEL LEVER NR 2 FLICKERED, & WENT OUT, FLICKERED AGAIN.  NO OTHER INDICATIONS ON GLARE SHIELD OR DISPLAYS OR ANY SECONDARY INDICATION.  TOUCHING THE FUEL LEVER CAUSED LIGHT TO COME ON STEADY AND ACCOMPANIED BY ALL OTHER FIRE   INDICATIONS.  ALL INDICATIONS WENT AWAY WHEN LETTING GO OF THE FUEL LEVER.   DECLARED EMERGENCY,  RETURNED TO DEPARTURE, ENGINE SHUTDOWN, NO INDICATIONS OF FIRE.  PERFORMED FIRE LOOP TEST, ALL INDICATIONS NORMAL.   ALL WARNINGS THAT WERE RECEIVED COULD ONLY HAVE COME FROM FDCU, R & R FDCU. PERFORMED ADJUSTMENT TEST OF FDCU IAW ALL TESTS NORMAL, RAN ENGINE IAW JRH, NO FAULTS OR WARNINGS NOTED DURING ENGINE RUN. SYS OPS CHECKED NORMAL.
